Research explorer tool

Date


Download Available

41 results

Iterative solutions to classical second-order ordinary differential equations

Journal Article
Robin, W. (2019)
Iterative solutions to classical second-order ordinary differential equations. Journal of Innovative Technology and Education, 6(1), 1-12
An elementary scheme is detailed for introducing certain basic concepts in the solution of (especially) the basic second-order ordinary differential equations of classical mat...

On compact uniform analytical approximations to the Blasius Velocity profile.

Journal Article
Robin, W. (2015)
On compact uniform analytical approximations to the Blasius Velocity profile. International Mathematical Forum, 10, 311-322. https://doi.org/10.12988/imf.2015.514
It is shown that approximate analytical representations of the Blasius function may be developed by using the error function, erf (ax), for positive constant a, as a basic com...

Some new uniform approximate analytical representations of the Blasius function.

Journal Article
Robin, W. (2015)
Some new uniform approximate analytical representations of the Blasius function. Global Journal of Mathematics, 2, 150-155
New uniform approximations of the Blasius velocity profile and Blasius function are developed from existing rational approximations of the Blasius velocity profile and of the ...

The Engineering Peer Tutors.

Presentation / Conference
Durkacz, K. (2015, June)
The Engineering Peer Tutors. Paper presented at Scottish Maths Support Network meeting, Glasgow Caledonian University

Frobenius Series Solution of Fuchs Second-Order Ordinary Differential Equations via Complex Integration

Journal Article
Robin, W. (2014)
Frobenius Series Solution of Fuchs Second-Order Ordinary Differential Equations via Complex Integration. International Mathematical Forum, 9, 953-965. https://doi.org/10.12988/imf.2014.4491
A method is presented (with standard examples) based on an elementary complex integral expression, for developing Frobenius series solutions for second-order linear homogeneou...

Ladder-Operator Factorization and the Bessel Differential Equations

Journal Article
Robin, W. (2014)
Ladder-Operator Factorization and the Bessel Differential Equations. International Mathematical Forum, 9, 71-80. https://doi.org/10.12988/imf.2014.311214
We present an alternative approach to the discussion of Bessel equations and Bessel functions, through an elementary factorization method. The various Bessel equations are rep...

On the procedure for the series solution of second-order homogeneous linear differential equation via the complex integration method

Journal Article
Robin, W. (2014)
On the procedure for the series solution of second-order homogeneous linear differential equation via the complex integration method. Nonlinear Analysis and Differential Equations, 2(4), 173-188. https://doi.org/10.12988/nade.2014.4713
The theory of series solutions for second-order linear homogeneous ordinary differential equation is developed ab initio, using an elementary complex integral expression (base...

On the procedure for the series solution of certain general-order homogeneous linear differential equations via the complex integration method.

Journal Article
Robin, W. (2014)
On the procedure for the series solution of certain general-order homogeneous linear differential equations via the complex integration method. Nonlinear Analysis and Differential Equations, 2, 155-171. https://doi.org/10.12988/nade.2014.4712
The theory of series solutions for two important classes of the general higher-order linear homogeneous ordinary differential equation is developed ab initio, using an element...

Series Solution of Second-Order Linear Homogeneous Ordinary Differential Equations via Complex Integration

Journal Article
Robin, W. (2014)
Series Solution of Second-Order Linear Homogeneous Ordinary Differential Equations via Complex Integration. International Mathematical Forum, 9, 967-976. https://doi.org/10.12988/imf.2014.4492
A method is presented, with standard examples, based on an elementary complex integral expression, for developing, in particular, series solutions for second-order linear homo...

On the Rodrigues Formula Solution of the Hypergeometric-Type Differential Equation

Journal Article
Robin, W. (2013)
On the Rodrigues Formula Solution of the Hypergeometric-Type Differential Equation. International Mathematical Forum, 8, 1455-1466. https://doi.org/10.12988/imf.2013.37133
In this paper, we present a new systematic approach to the solution of the hypergeometric-like differential equation and its associated equation. The method produces, tout cou...

Date


Date


Date


Date